# SDR ASOA201101697

- Difficulty date: September 8, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,895 hours, 27,629 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT NET ATTACHMENT SEAT TRACK FROM APPROX FS 559.00+80 TO FS 559.00+96 AT RBL 9.00 HAS SURFACE CORROSION.   REMOVED DEFECTIVE SEAT TRACK IAW AMM 53-01-11-000-802.  DRILLED AND INSTALLED NEW TRACKS IAW AMM 53-01-11-000-802 IAW AMM 53-01-11-000-802 AND SRM 51-41-02. MINOR REPAIR.
